MathSciNet Relay Station
MathSciNet bibliographic data
MR1081622 11F70 (11R39 22E55)
Jacquet, Hervé; Ye, Yangbo Une remarque sur le changement de base quadratique. (French) [A remark on the quadratic base change] C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), no. 11, 671–676.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement